Bulletin of the American Mathematical Society

Iterated path integrals and generalized paths

Kuo-Tsai Chen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 935-938.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529114

Mathematical Reviews number (MathSciNet)
MR0217717

Zentralblatt MATH identifier
0179.19601

Citation

Chen, Kuo-Tsai. Iterated path integrals and generalized paths. Bull. Amer. Math. Soc. 73 (1967), no. 6, 935--938. https://projecteuclid.org/euclid.bams/1183529114


Export citation

References

  • 1. K. T. Chen, Integration of paths, a faithful representation of paths by noncommutative formal power series, Trans. Amer. Math. Soc. 89 (1958), 395-407.
  • 2. K. T. Chen, Formal differential equations, Ann. of Math. 73 (1961), 110-133.
  • 3. K. T. Chen, Algebraization of iterated integration along paths, Bull. Amer. Math. Soc. 73 (1967), 975-978.
  • 4. H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520.
  • 5. H. H. Johnson, A generalization of K. T. Chen's invariants for paths under transformation groups, Trans. Amer. Math. Soc. 105 (1962), 453-461.
  • 6. R. Ree, Lie elements and an algebra associated with shuffles, Ann. of Math. 68 (1958), 210-220.
  • 7. G. deRham, Variétés differentiables, Hermann, Paris, 1955.